# SDR SIMA20250510001

- Difficulty date: May 10, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 20,637 hours, 13,698 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT 1 FRONT STATION EMERGENCY FLASHLIGHT INOP. RAR FA1 EMERGENCY FLASHLIGHT ASSEMBLY IAW AMM MPP 33-51-01
